# SDR ASAA0873654

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN INTERCOSTAL CRACKED AT BS 312 TO BS 328 RBL 31.  FWD PASSENGER CABIN CRACKED INTERCOSTAL REMOVED AND NEW SERVICEABLE INTERCOSTAL INSTALLED IAW B737 700 SRM 51 40 02.
